ITEM METADATA RECORD
Title: Comonotonic approximations for optimal portfolio selection problems
Authors: Dhaene, Jan ×
Vanduffel, Steven
Goovaerts, Marc
Kaas, R
Vyncke, David #
Issue Date: Jun-2005
Publisher: American Risk and Insurance Association, Inc.
Series Title: The Journal of Risk and Insurance vol:72 issue:2 pages:253-300
Abstract: We investigate multiperiod portfolio selection problems in a Black and Scholes type market where a basket of 1 riskfree and m risky securities are traded continuously. We look for the optimal allocation of wealth within the class of "constant mix" portfolios. First, we consider the portfolio selection problem of a decision maker who invests money at predetermined points in time in order to obtain a target capital at the end of the time period under consideration. A second problem concerns a decision maker who invests some amount of money (the initial wealth or provision) in order to be able to fullfil a series of future consumptions or payment obligations. Several optimality criteria and their interpretation within Yaari's dual theory of choice under risk are presented. For both selection problems, we propose accurate approximations based on the concept of comonotonicity, as studied in Dhaene et al. (2002 a,b). Our analytical approach avoids simulation, and hence reduces the computing effort drastically.
URI: 
ISSN: 0022-4367
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science